# SDR ASAA0510056

- Difficulty date: April 11, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 66221212
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ANGLE BSTA 460 BETWEEN STR 19 AND 20 HAS LOW EDGE MARGIN AT FASTENER HOLE.  REPAIRED IAW SRM.  (K)
